Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6682

Title: Codimension 4 singularities of reflectionally symmetric planar vector fields
Authors: DUMORTIER, Freddy
Issue Date: 1999
Publisher: Department of Mathematics of the Universitat Autònoma de Barcelona
Citation: Publicacions matemátiques, 43(1). p. 501-533
Abstract: The paper deals with the topological classification of singularities of vector fields on the plane which are invariant under reflection with respect to a line. As it has been proved in previous papers, such a classification is necessary to determine the different topological types of singularities of vector fields on ${\mathbb R}^3$ whose linear part is invariant under rotations. To get the classification we use normal form theory and the blowing-up method.
URI: http://hdl.handle.net/1942/6682
Link to publication: http://mat.uab.es/pubmat/v43(2)/43299_04.pdf
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.